# SDR IPXA2018082933353

- Difficulty date: August 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 57,223 hours, 12,322 cycles
- System (JASC): 5755 · Spoilers
- Part: Landing
- Part number: ARC08392
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER LANDING HAD CORROSION AT XOPS 494.412 TO XOPS 544.912.  REPAIRED THE SPOILER LANDING IAW SRM 57-50-02, REPAIR 10, FIG 201.  MAJOR.
